Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is it safe to have aspirin, progesterone during molar pregnancy? Had lower abdominal pain, spotting

My wife is pregnant and is 26yrs old, her LMP was on 2nd june,2012. She has H/O molar pregnancy on June 2011 and Blightened ovum on january 2012. For last 4 to 5 days, she experienced slight lower abdominal pain and spotting. Yesterdays USG showed fetus of 7weeks with normal decidual reaction. Her doctor gave her aspirin 75mg OD and progesterone along with zinc and folic acid. Is it safe for her and the fetus to take those medicines???
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
as she is having previous miscarriage and molar pregnancy she has to be considered as high risk pregnancy and she can use the tablets prescribed by your doctor,
which will prevent miscarriage and complications of pregnancy, and as now decidual reaction is good the chance of molar pregnancy is less,
then if her spotting increases and pain abdomen arises even being on treatment better to consult doctor as early as possible.
take care.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor